# SDR 2010FA0000361

- Difficulty date: February 17, 2010
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B9031024
- Condition: Cracked
- Location: Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) CRACK AT AFT FLANGE OF UPPER FRAME OF NR 1 ENGINE.  MAJOR REPAIR ACCOMPLISHED BY TRIM OUT OF DAMAGED FRAME AND INSTALL REPAIR PARTS.
